# SDR SWAA2023021690812

- Difficulty date: January 11, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 56,383 hours, 37,305 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT DOOR SHIELD AT RBL 22 BS 480+16; BS 480+18; BS 500+2; BS 500+6; BS 500+10; BS 500+14; BS 500+19.<[01] THIS PART DOES NOT HAVE ALLOWABLE DAMAGE LIMITS. IT HAS TO BE REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G. STEP 9.;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REPLACED ;LOCATED AND DRILLED NEW FWD CARGO BAY AFT DOOR SHIELD PER REF SRM 51-40-05 AND DWG NBR 143A8126.;[04] VERIFIED CORRECTIVE ACTION STEP 3. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
